MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ ISOTHERMAL BREATHING CIRCUIT 1.3 M (4.5') ¿ INFANT RESPIRATORY CIRCUIT; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER

VYAIRE MEDICAL AIRLIFE¿ ISOTHERMAL BREATHING CIRCUIT 1.3 M (4.5') ¿ INFANT RESPIRATORY CIRCUIT; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Model Number AIRLIFE¿ ISOTHERMAL BREATHING CIRCUIT 1.3 M (4.5') ¿ INFANT RESPIRATORY CIRCUIT
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the airlife infant non-heated circuits (6800-503) are defective.The water trap of the said products, was harder to remove than usual.The reported incident did not happen during patient use but one of the respiratory therapist at nicu department had minor lacerations when the water trap broke while he was opening it.

Brand Name
AIRLIFE¿ ISOTHERMAL BREATHING CIRCUIT 1.3 M (4.5') ¿ INFANT RESPIRATORY CIRCUIT
Common Device Name
HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17331012
Report Number8030673-2023-00336
Device Sequence Number15304912
Product Code BZE
UDI-Device Identifier10190752157408
UDI-Public(01)10190752157408(10)4170314
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K915226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ISOTHERMAL BREATHING CIRCUIT 1.3 M (4.5') ¿ INFANT RESPIRATORY CIRCUIT
Device Catalogue Number6800-503
Device Lot Number4170314
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown